koali777 Posted June 10, 2012 Share Posted June 10, 2012 Is there some way my meds could be causing this? The only change I have made this week in my life is a positive one, and that is eating right and exercising. I've been on the Wellbutrin for 4 months and the Latuda for 3 months. Or could this be a dormant side effect of the Latuda? My doctor told me the only patient he had have an adverse effect from it felt like her heart was beating really fast. I don't feel that so bad, but it's been hard to breathe, not in a fatal way, but like that panic you get before a performance or speech if you're shy. Like all day long anxiety. I don't have an anxiety disorder, so that isn't normal for me. My head aches, my heart feels a litter faster, and I just feel...panicky. Haven't smoked weed or drank alcohol in a good while. I'm doing everything right. And when I've had a cold or flu before, it didn't feel like panic, so maybe I'm sick maybe I'm not. Link to comment Share on other sites More sharing options...
This topic is now archived and is closed to further replies.